# SDR AALA20040932

- Difficulty date: September 1, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BDM3003
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SDQ - INFLIGHT UNABLE TO RETRACT LANDING GEAR.  TRIED BOTH SYSTEMS.  RETURNED TO SDQ AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED FAULT RETRIEVAL OF PROXIMITY DETECTOR UNIT.  SHOWED FAULT CODE 30 CHANNEL 10 WITH BOX FAIL LIGHT ON.  REPLACED DETECTOR UNIT 54GB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
